# SDR SWIA2020012147854

- Difficulty date: December 4, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR Ï¿½ FS574.00 FORWARD TRACK MID-SECTION, FOR THE UPPER ROLLER, IS GOUGED AND CHAFE AT MULTIPLE AREAS. (MARKED)       (C-CHECK)   RO:1/17/2020REMOVED AND INSTALLED A NEW CARGO DOOR TRACK FWD SIDE AT FS574.0 REF. CRJ200 SRM.
